# SDR MALA964818

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826MA
- Make and model: Dhav DHC8102
- Aircraft serial: 330
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 3023143
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 3394 - EN ROUTE FROM AZO TO MSP, THE CARGO SMOKE WARNING LLIGHT WOULD INTERMITTENTLY ILLUMINATE.  THE AIRCRAFT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE NR 2 SMOKE DETECTOR.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
